# SDR AALA201610199007

- Difficulty date: September 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278520301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FORWARD GALLEY WEB AT FR 20 AND STRINGER 23R.  REPLACED WEB PER SRM 51-72-11 AND DRAWING NR D53114392.
